... metoprolol 50mg 3 weeks ago I take Sprycel a chemo pill for my cml. And other meds to control my chronic illnesses. I am so very tired and I can feel myself getting more depressed. Coping with all my health problems and taking so many meds is hard enough. Will my body adjust to this medication in time?
I have leukemia,vascular disease,barets,depression,and now high blood pressure I just started taking
- 6 Nov 2011 by BillieM
- 6 Nov 2011
- sprycel, depression, high blood pressure, chronic myelogenous leukemia (cml), leukemia, metoprolol, blood disorders, chronic, blood pressure
Hello BillieM. My heart goes out to you and welcome to the site. My father had leukemia. I think your body will adjust to your medications. Our bodys are capable of doing many great things, its amazing how strong a person body can be. Feel free to post, anytime. There are many caring people here that can offer you friendship as well as advice. The very best of wishes go out to you,
I'm sorry you're having to deal with so much at once. Everyone's body is different and you know yours better than anyone. Besides your meds, your biggest effect on your body is what you feed it, make sure you're giving it the nutrition it needs to help it deal and heal - it's very important. Thanks for posting here.
Tiredness is a common side effect of the metoprolol. Depression on the other hand is a more serious side effect and needs to be reported to the doctor right away. For a list of side effects for this medication go to:
Wishing you the very best and do talk to the doctor about these possible side effects,
Hi there Billie... my heart goes out to you for all the suffering that you are enduring. Listen sweetie, I know that depression accompanies individuals who have several chronic illnesses. If your depression has become worse since starting the metoprolol it is very possible that the metoprolol has exacerbated the depression. As you probably know metoprolol is a beta blocker and it is well documented that one of the common side effects of beta blockers is depression. Check with your doctor about this. There are other medications out there that can treat hypertension that do not cause the depression like the beta blockers.
I know you have much going on. Most of your conditions can be very manageable and will allow you to have a good quality of life. Depression is a black cloud over your spirit... hopefully, with perhaps changing the metoprolol, your depression will lift and u can once again feel happier.
My thoughts and prayers are with u Billie...
hey BillieM, welcome to our family, where we love eachother and are here for eachother, im sorry for all your going thru and your depression, i know depression and i hate it, i dont know much about the medications your on but these lovely ladies have alot of knowlege. take care and come back
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking 100mg sprycel, for blastic cml since 4/1/ 2010. blood counts have returned to normal,no?
Posted 11 Jul 2010 • 1 answer
Posted 21 Aug 2010 • 5 answers
Posted 4 Dec 2011 • 3 answers
Posted 3 Feb 2012 • 5 answers
Posted 17 Jan 2013 • 1 answer